# SDR FDEA202303080393

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 88,574 hours, 19,895 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: ARG73765517
- Part serial: FEM0861
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF WHEN GEAR RETRACTED RIGHT MAIN  REMAINED RED ON PRIMARY AND SECONDARY.  EMERGENCY DECLARED.   FLT CREW VERBAL REPORTED A/C LITTLE VIBLATION AFTER  GEAR UP.  R/H MAIN GEAR GVI CHECKED NO DEFECT FOUND.  RT MAIN GEAR PROXIMITY SENSOR WORK NORMAL.  NEED TO GEAR WING CHECK BUT WING AND FUSELAGE JACK  ADAPTER NIS IN ICN, REQUESTED TOOL TO NRT.   REMOVED AND REPLACED RT MAIN LANDING GEAR RETRACT CYLINDER AND PERFORMED LEAKAGE CHECK AND OPERATION TEST NORMAL IAW AMM32-33-20-4.
